Követés
Shenglong Hu
Shenglong Hu
E-mail megerősítve itt: hdu.edu.cn - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On determinants and eigenvalue theory of tensors
S Hu, ZH Huang, C Ling, L Qi
Journal of Symbolic Computation 50, 508-531, 2013
1672013
Algebraic connectivity of an even uniform hypergraph
S Hu, L Qi
Journal of Combinatorial Optimization 24 (4), 564-579, 2012
1532012
Cored hypergraphs, power hypergraphs and their Laplacian H-eigenvalues
S Hu, L Qi, JY Shao
Linear Algebra and Its Applications 439 (10), 2980-2998, 2013
1272013
A note on absolute value equations
SL Hu, ZH Huang
Optimization Letters 4 (3), 417-424, 2010
1172010
Strictly nonnegative tensors and nonnegative tensor partition
S Hu, ZH Huang, L Qi
Science China Mathematics 57, 181-195, 2014
108*2014
The eigenvectors associated with the zero eigenvalues of the Laplacian and signless Laplacian tensors of a uniform hypergraph
S Hu, L Qi
Discrete Applied Mathematics 169, 140-151, 2014
952014
The Laplacian of a uniform hypergraph
S Hu, L Qi
Journal of Combinatorial Optimization 29 (2), 331-366, 2015
842015
A generalized Newton method for absolute value equations associated with second order cones
SL Hu, ZH Huang, Q Zhang
Journal of Computational and Applied Mathematics 235 (5), 1490-1501, 2011
832011
The largest Laplacian and signless Laplacian H-eigenvalues of a uniform hypergraph
S Hu, L Qi, J Xie
Linear Algebra and its Applications 469, 1-27, 2015
792015
Computing the geometric measure of entanglement of multipartite pure states by means of non-negative tensors
S Hu, L Qi, G Zhang
Physical Review A 93 (1), 012304, 2016
72*2016
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search
ZH Huang, SL Hu, JY Han
Science in China Series A: Mathematics 52 (4), 833-848, 2009
502009
Some new trace formulas of tensors with applications in spectral hypergraph theory
JY Shao, L Qi, S Hu
Linear and Multilinear Algebra 63 (5), 971-992, 2015
482015
Properties of a family of generalized NCP-functions and a derivative free algorithm for complementarity problems
SL Hu, ZH Huang, JS Chen
Journal of computational and applied mathematics 230 (1), 69-82, 2009
452009
Finding the extreme Z‐eigenvalues of tensors via a sequential semidefinite programming method
S Hu, ZH Huang, L Qi
Numerical Linear Algebra with Applications 20 (6), 972-984, 2013
442013
Finding the maximum eigenvalue of essentially nonnegative symmetric tensors via sum of squares programming
S Hu, G Li, L Qi, Y Song
Journal of Optimization Theory and Applications 158, 717-738, 2013
422013
Convergence of a second order Markov chain
S Hu, L Qi
Applied Mathematics and Computation 241, 183-192, 2014
402014
A tensor analogy of Yuan’s theorem of the alternative and polynomial optimization with sign structure
S Hu, G Li, L Qi
Journal of Optimization Theory and Applications 168, 446-474, 2016
382016
A nonmonotone smoothing Newton algorithm for solving nonlinear complementarity problems
SL Hu, ZH Huang, P Wang
Optimization Methods & Software 24 (3), 447-460, 2009
382009
Positive definiteness of diffusion kurtosis imaging
S Hu, Z Huang, H Ni, L Qi
Inverse Probl. Imaging 6, 57-75, 2012
362012
Multiplicities of tensor eigenvalues
S Hu, K Ye
Communications in Mathematical Sciences 14 (4), 1049-1071, 2016
27*2016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20